I am taking Cephalexin for an infection and am experiencing very high glucose readings, i.e well above 200
8 Dec 2010
Hyperglycemia (high blood glucose) is not a known side effect of cephalexin, however it may be causing... and is an interesting information.
Even if your blood glucose reading goes down after you stop taking cephalexin please inform your doctor so that this possible side effect is noted. And also please see your doctor if the readings don't go down anyway.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I get vaginal bacteria infections quite often and cannot get into see my doctor for a few days and i cannot wait that long. my mom has cephalexin and ...
4 answers • 29 Dec 2009
IS Cephalexin monohydrate 500 mg. RECOMMENDED FOR ABCEST TEETH OR GUM INFECTIONS?
1 answer • 16 Dec 2010
1 answer • 4 Mar 2012
... mean things about him. He has become more aggressive, and speaks of hurting himself on occasion. After seeing a Psychiatrist they recommended ...
1 answer • 7 Mar 2012
I get the bolus every two weeks as pretreatment for infusion of pegloticase. It raises my blood glucose to unacceptable levels, so excercize would be ...
1 answer • 21 Apr 2012